# SDR DALA1141341607

- Difficulty date: June 23, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 49,758 hours, 6,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY RELIABILITY CHECK, MAINTENANCE FOUND SEATS 24ABAND 32AB EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE.  MAINTENANCE REPLACED BATTERY CHARGER M11559 AT SEAT 34FG PER AMM.  OPERATIONAL CHECK WAS NORMAL.
